# SDR DXTA2011052504589

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N890QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 2,011 hours, 1,433 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim Tab
- Condition: Out Of Adjust
- Location: Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN WE WERE LEVEL AT 10,000 FT WE GOT THE RED TRIM LIGHT FOLLOWED BY THE YELLOW ELEVATOR LIGHT AT APPROX 290KTS. DISENGAGED THE AUTOPILOT, AND HAD TO MAINTAIN FORWARD PRESSURE ON THE YOLK TO MAINTAIN ALTITUDE. THE TRIM WAS AT THE FULL FORWARD STOPS.  ABLE TO REGAIN FULL ELEVATOR CONTROL AND TRIM AT 260KTS.   FOUND RT ELEVATOR TRIM TAB AT LOW END OF LIMIT.  ADJUSTED TO UPPER TRAVEL LIMIT TO MATCH LT TAB IAW MM 27-30-00.  INSTALLED NEW BOLT ON OTBD AFT POSITION AND NEW NUT.
